IDEAS home Printed from https://ideas.repec.org/a/eee/stapro/v57y2002i4p363-373.html
   My bibliography  Save this article

Sums of dependent Bernoulli random variables and disease clustering

Author

Listed:
  • Yu, Chang
  • Zelterman, Daniel

Abstract

We develop new discrete distributions that describe the behavior of a sum of dependent Bernoulli random variables. These distributions are motivated by the manner in which multiple individuals with a lung disease appear to cluster within the same family. General results for these models include recursive relationships for their mass functions and moments.

Suggested Citation

  • Yu, Chang & Zelterman, Daniel, 2002. "Sums of dependent Bernoulli random variables and disease clustering," Statistics & Probability Letters, Elsevier, vol. 57(4), pages 363-373, May.
  • Handle: RePEc:eee:stapro:v:57:y:2002:i:4:p:363-373
    as

    Download full text from publisher

    File URL: http://www.sciencedirect.com/science/article/pii/S0167-7152(02)00091-3
    Download Restriction: Full text for ScienceDirect subscribers only

    As the access to this document is restricted, you may want to search for a different version of it.

    References listed on IDEAS

    as
    1. Chang, Fu-Chuen, 1999. "Exact D-optimal designs for polynomial regression without intercept," Statistics & Probability Letters, Elsevier, vol. 44(2), pages 131-136, August.
    Full references (including those not matched with items on IDEAS)

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as


    Cited by:

    1. Fama, Yuchen & Pozdnyakov, Vladimir, 2011. "A test for self-exciting clustering mechanism," Statistics & Probability Letters, Elsevier, vol. 81(10), pages 1541-1546, October.
    2. Yu, Chang & Zelterman, Daniel, 2008. "Sums of exchangeable Bernoulli random variables for family and litter frequency data," Computational Statistics & Data Analysis, Elsevier, vol. 52(3), pages 1636-1649, January.
    3. Rodrigues, Josemar & Bazán, Jorge L. & Suzuki, Adriano K. & Balakrishnan, Narayanaswamy, 2016. "The Bayesian restricted Conway–Maxwell-Binomial model to control dispersion in count data," Statistics & Probability Letters, Elsevier, vol. 119(C), pages 281-288.
    4. Ramesh Gupta & Hui Tao, 2010. "A generalized correlated binomial distribution with application in multiple testing problems," Metrika: International Journal for Theoretical and Applied Statistics, Springer, vol. 71(1), pages 59-77, January.
    5. Minkova, Leda D. & Omey, Edward, 2011. "A new Markov Binomial distribution," Working Papers 2011/24, Hogeschool-Universiteit Brussel, Faculteit Economie en Management.
    6. Borges, Patrick & Rodrigues, Josemar & Balakrishnan, Narayanaswamy & Bazán, Jorge, 2014. "A COM–Poisson type generalization of the binomial distribution and its properties and applications," Statistics & Probability Letters, Elsevier, vol. 87(C), pages 158-166.

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:eee:stapro:v:57:y:2002:i:4:p:363-373. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Dana Niculescu). General contact details of provider: http://www.elsevier.com/wps/find/journaldescription.cws_home/622892/description#description .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    We have no references for this item. You can help adding them by using this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.